Cauchy-completion and the associated sheaf
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 3, p. 243-256
@article{CTGDC_1982__23_3_243_0,
     author = {Betti, Renato and Carboni, A.},
     title = {Cauchy-completion and the associated sheaf},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {23},
     number = {3},
     year = {1982},
     pages = {243-256},
     zbl = {0496.18008},
     mrnumber = {675336},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1982__23_3_243_0}
}
Betti, R.; Carboni, A. Cauchy-completion and the associated sheaf. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 3, pp. 243-256. http://www.numdam.org/item/CTGDC_1982__23_3_243_0/

1 J. Benabou, Introduction to bicategories, Lecture Notes in Math. 47, Springer (1967), 1-77. | MR 220789

2 M.F. Farina & G.C. Meloni, The associated sheaf functor, Rend. Ist. Lomb. Milano (to be published).

3 F.W. Lawere, Metric spaces, generalized logic and closed categories, Rend. Sem. Mat. e Fis. di Milano XLIII (1973), 135 - 166. | MR 352214 | Zbl 0335.18006

4 R.F.C. Wal TERS, Sheaves and Cauchy-completeness, J. Pure and Appl. Alg. 24 (1982), to appear. | MR 647583

5 R.F.C. Walters, Sheaves and Cauchy-complete categories, Cahiers Topo. et Géom. Diff. XXII-3 (1981), 283-286. | Numdam | MR 649076 | Zbl 0495.18009